# SDR SWAA2024092540787

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 15,891 hours, 7,270 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EMERGENCY EXIT DOOR PULL ROPE COVER DISLODGED<[01] RESECURRED RIGHT EXIT DOOR COVER REF AMM 25-21-20
